Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the momental constants of a summable function


Author: R. E. Langer
Journal: Trans. Amer. Math. Soc. 28 (1926), 168-182
MSC: Primary 44A60
MathSciNet review: 1501338
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A60

Retrieve articles in all journals with MSC: 44A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501338-6
Article copyright: © Copyright 1926 American Mathematical Society